# SDR QXEA200501104

- Difficulty date: July 11, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 9,012 hours, 9,441 cycles
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Door Actuator
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 1 OIL TEMP AT 114 DEG C DURING CLIMB.  REFERENCED EMERGENCY CHECKLIST (CLOSED #2 BYPASS DOOR) OIL TEMP REDUCED TO 109 DEGREE C AT LEVEL OFF (FL 230) OIL TEMP NORMAL AT 90 DEGREES C.  INTERROGATED CDS FOUND EXCEEDANCE TO BE 114.5 DEGREE C FOR 836 SECONDS.  DETERMINED TO BE AREA A AS PER S-11-00-992-802.  COMPLIED WITH ENGINE INSPECTION AFTER SUSTAINED RUNNING AT TEMP OUTSIDE OF SPECIFIED LIMITS. IAW TASK 05-33-00-210-814.  FOUND ACOC FLAP DOOR ACTUATOR FAILED OPS TEST.  REPLACED ACOC DOOR IAW DHC-8-400 MM TASK 79-21-31-000-801 AND 79-21-31-000-8021. GROUND RAN AIRCRAFT AT HIGH POWER FOR 15 MINUTES.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
